MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9218-15
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that high impedances were noted on the m8 lead adaptor.The patient underwent a revision procedure in which the m8 lead adaptor was replaced.The procedure was completed and the impedance values were within the normal range.
 
Additional Manufacturer Narrative
The complaint of high impedances was confirmed through product analysis.The probable cause was traced to unintended use error caused or contributed to event.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis and the complaint of high impedances could not be confirmed.Record review revealed no additional information related to the complaint.The investigation is unable to determine a probable cause for the complaint; therefore, the cause cannot be established.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10159785
Report Number3006630150-2020-02482
Device Sequence Number19766036
Product Code MHY
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/02/2019
Device Model NumberDB-9218-15
Device Catalogue NumberDB-9218-15
Device Lot Number20232527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer06/22/2020
10/23/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date06/26/2020
11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;